On a System of Nonlinear Variational Inclusions with -Monotone Operators
Zeqing Liu,
Jeong Sheok Ume and
Shin Min Kang
Abstract and Applied Analysis, 2012, vol. 2012, 1-21
Abstract:
This paper is concerned mainly with the existence and iterative approximation of solutions for a system of nonlinear variational inclusions involving the strongly -monotone operators in Hilbert spaces. The results presented in this paper extend, improve, and unify many known results in the literature.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/643828.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/643828.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:643828
DOI: 10.1155/2012/643828
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().